# SDR CALA2023072602335

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 70,402 hours, 25,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Aft Entry
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT ENTRY DOOR LIGHT ILLUMINATED UPON DEPARTURE.  UNABLE TO PRESSURIZE VERIFIED AFT ENTRY DOOR SEAL AND SENSOR, ALL IN GOOD CONDITIONS NO FAULTS NOTED.
